If you have H. pylori and are currently taking the triple treatment it will make you feel like things are worse. The antibiotics can really make you sick and you can feel worse. Once the H. pylori is cleared up - depending on how long you've had it you may still not feel well because the H. pylori causes a change in the output of your acid and that may still be going on. Most docs will then prescribe a course of acid suppression meds and diet to try to tamp down the gastritis that H. pylori often leaves behind.
Make sure that after you take the antibiotics you get rechecked that you got the bacterium wiped out. Some people don't get it cleared up in one treatment. The best test for rechecking is probably the breath test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.